# SDR ASOA20130305020R

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 21,732 hours, 12,394 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE F/O'S FLASHLIGHT WAS NOT CHARGING.  MX REPAIRED THE WIRE ON THE F/O'S FLASHLIGHT CHARGER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
